MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546650
Medical Device Problem Codes Poor Quality Image (1408); Fitting Problem (2183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: subsequent product codes kqm, ntn.Block h6: imdrf device code f1001 captures the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds controller was attempted for use during a diagnostic endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026, for the treatment of biliary stricture.During the procedure, the spyscope ds controller did not display an image on the monitor.After inspection, it appeared that there was not a proper connection at the port where the catheter is connected to the controller.The physician was unable to complete the ercp due to this event.No patient complications were reported as a result of this event.

Brand Name
SPYGLASS DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24259765
Report Number3005099803-2026-00448
Device Sequence Number9649349
Product Code FBN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348(11)150623(10)1517400017
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue NumberM00546650
Device Lot Number1517400017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured06/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown